MathSciNet Relay Station
MathSciNet bibliographic data
MR1929219 (2003j:42026) 42B25
Tanaka, Hitoshi The Fefferman-Stein-type inequality for the Kakeya maximal operator. II. Acta Math. Sin. (Engl. Ser.) 18 (2002), no. 3, 447–454.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement